# SDR ASAA2016082017871

- Difficulty date: August 20, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,012 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 65458744
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL WEB CRACKED AT STA 294, RBL 56, SEEN FROM UNDERNEATH.  ACFT GROUNDED.  R & R SILL WEB IAW SRM 51-40-02-0G-0.
